# SDR AALA20160217002

- Difficulty date: February 17, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 46,219 hours, 22,882 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR AFT BULKHEAD, STATION 110, HAS DENT IN LOWER LT SIDE.  COMPLETED REPAIR DOUBLER INSTALLATION IAW SRM 51-70-04-001.  ACFT IN BASE MX.
